The Annals of Mathematical Statistics

Procedures for Reacting to a Change in Distribution

G. Lorden

Full-text: Open access

Abstract

A problem of optimal stopping is formulated and simple rules are proposed which are asymptotically optimal in an appropriate sense. The problem is of central importance in quality control and also has applications in reliability theory and other areas.

Article information

Source
Ann. Math. Statist., Volume 42, Number 6 (1971), 1897-1908.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693055

Digital Object Identifier
doi:10.1214/aoms/1177693055

Mathematical Reviews number (MathSciNet)
MR309251

Zentralblatt MATH identifier
0255.62067

JSTOR
links.jstor.org

Citation

Lorden, G. Procedures for Reacting to a Change in Distribution. Ann. Math. Statist. 42 (1971), no. 6, 1897--1908. doi:10.1214/aoms/1177693055. https://projecteuclid.org/euclid.aoms/1177693055


Export citation